# SDR UALA2012081604573

- Difficulty date: August 16, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 47,590 hours, 12,546 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX SEAT 24 TO 33 FLOOR EMERGENCY PROX LIGHT INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY M9046.  OPS CHECKED GOOD.
